# SDR SWAA2023102600244

- Difficulty date: September 13, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING; O/B UPPER FIXED TRAILING EDGE PANEL; O/B ATTACH ANGLE IS CRACKED O/B TRANSVERSE WEB ATTACH ANGLE CRACKED<[01] REMOVED AND REPLACED RH WING O/B UPPER FIXED T/E PANEL O/B ATTACH ANGLE IAW SRM 51-40-02-0G-0 PARA. 4.;[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED MEASUREMENTS TABLE AND TASK CARD COMPLETE.
